# SDR FDEA202304060574

- Difficulty date: April 6, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N121FE
- Make and model: Boeing 767-300
- Aircraft serial: 43545
- Aircraft time: 14,843 hours, 6,374 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 114T230199
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

L/H WING L/E BULLNOSE INTERNAL WEB IS CRACKED IN THE LOWER RADIUS JUST FWD OF THE   FUELING SVC PANEL
